A few remarks on the results of Rosinski and Suchanecki concerning unconditional convergence and C-sequences
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1974-1975), Exposé no. 27, 9 p.
@article{SAF_1974-1975____A25_0,
     author = {Woyczynski, W. A.},
     title = {A few remarks on the results of Rosinski and Suchanecki concerning unconditional convergence and $C$-sequences},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:27},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1974-1975},
     zbl = {0331.46024},
     mrnumber = {443016},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1974-1975____A25_0/}
}
Woyczynski, W. A. A few remarks on the results of Rosinski and Suchanecki concerning unconditional convergence and $C$-sequences. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1974-1975), Exposé no. 27, 9 p. http://www.numdam.org/item/SAF_1974-1975____A25_0/

[1] C. Bessaga and A. Peczynski: On bases and unconditional convergence, Studia Math. 17 (1958), 151-164. | MR 115069 | Zbl 0084.09805

[2] A. Costé: Convergence des séries dans les espaces F-normés de fonctions mesurables, Bull. Acad. Polon. Sci. 19 (1971), 131-134. | MR 288227 | Zbl 0233.46037

[3] K. Ito and M. Nisio: On the convergence of sums of independent Banach space valued random variables, Osaka J. Math. 5 (1968), 35-48. | MR 235593 | Zbl 0177.45102

[4] J.P. Kahane: Some random series of functions, Heath 1968. | MR 254888 | Zbl 0192.53801

[5] S. Kakutani, Uber die Metrisation der topologischen Gruppen, Proc. Imp. Acad. Tokyo 12 (1936), 82-84. | Zbl 0015.00701

[6] B.S. Kasin: On the stability of unconditional almost sure convergence, Mat. Zametki 14 (1973), 645-654 (in Russian). | MR 330400 | Zbl 0283.40002

[7] A.N. Kolmogorov and A. Khintchine: Uber Konvergenz von Reihen deren Gileder durch den Zufall bestimmt werden, Mat. Sbornik 32 (1925), 668-677. | JFM 52.0212.03

[8] S. Kwapien: Complément au théorème de Sazonov-Minlos, C. R. Acad. Sc. Paris t. 167 (1968), 698-700. | MR 248893 | Zbl 0165.19003

[9] B. Maurey: Espaces de cotype p, Séminaire Maurey-Schwartz 1972/73. | Numdam | Zbl 0262.46019

[10] K. Musial, C. Ryll-Nardzewski et W.A. Woyczynski: Convergence presque sure des séries aléatoires vectorielles à multiplicateurs bornés, C. R. Acad. Sc. Paris t. 279 (1974), 225-228. | MR 378019 | Zbl 0288.40001

[11] S. Rolewicz and C. Ryll-Nardzewski: On unconditional convergence in linear metric spaces, Coll. Math. 17 (1967), 327-331. | MR 219947 | Zbl 0166.10401

[12] L. Schwartz: Un théorème de la convergence dans les L p, 0 ≤ p ≤ ∞, C. R. Acad. Sc. Paris t. 268 (1969), 704-706. | Zbl 0172.40003

[13] P. Turpin: Suites sommables dans certains espaces de fonctions mesurables, C. R. Acad. Sc. Paris t. 280 (1975), 349-352. | MR 383067 | Zbl 0298.46029

[14] W.A. Woyczynski: Sur la convergence des séries dans les espaces de type (L), C. R. Acad. Sc. Paris t. 268 (1969), 1254-1257. | MR 244735 | Zbl 0175.42402

[15] J. Hoffmann-Jørgensen: Sums of independent Banch space valued random variables, Studia Math. 52 (1974), 159-186. | MR 356155 | Zbl 0265.60005

[16] S. Kwapień: On Banach spaces containing co, Studia Math. 52 (1974), 187-188. | MR 356156 | Zbl 0295.60003